# SDR USAA010662

- Difficulty date: June 12, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N584US
- Make and model: Boeing 737301
- Aircraft serial: 23743
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Condition: Cracked
- Location: Bs 178
- Part time: 43,098 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB CRACKED .25 INCH AND .125 INCH, BS 178, WL 198 AT LBL 6, WL 234 AT LBL 13.3.  DAMAGED REMOVED, INSTALLED DOUBLER AND FILLERS PER EO 5300V153.  (M)
